hair loss help.com is your complete hair loss guide and resource for info about Propecia, Rogaine, minoxidil, transplants, thymuskin, Revivogen, folliguard, tricomin and other hair loss and baldness remedies
Hair Loss Help
Decrease font size
Increase font size
Topic Title: Finasteride (Finpecia) sides after 6 months. should I quit?
Topic Summary:
Created On: 01/10/2016 02:54 AM
Status: Post and Reply
Linear : Threading : Single : Branch
Search Topic Search Topic
Topic Tools Topic Tools
View similar topics View similar topics
View topic in raw text format. Print this topic.
 01/10/2016 02:54 AM
User is offline View Users Profile Print this message

Author Icon
tuff_jeans
Newbie

Posts: 1
Joined: 01/10/2016

Here is my story
I am now 26 and I started thinning around 20. At first it wasn't that noticeable, but when I turned 22, I decided something had to be done. I started Minox 5% (mostly once a day) and nizoral shampoo once a week. At 25, my hairline had receded quite a bit and there has been a lot of thinning in the middle.
I took the plunge and started Finasteride (Finpecia) in Jun 2015 (in addition to Minox and Nizoral), taking 1 mg pill on alternate days. I have not noticed any significant improvement, but there have been less hair in my drain.
I did not notice any major side effects initially (only slight tenderness in my balls for the first 2 weeks but it went away). However, in mid December 2015, I found out I could not get it up during masturbation. I used to masturbate atleast once a day, but I just cant get it up (even if i get an erection, it goes away when I am masturbating). At first i attributed it to excessive porn, and I stopped masturbating altogether. Now, it has been 5 days since I masturbated (nor do I feel like it), have not seen any porn, and I cant get it up even with my girlfriend. I have also noticed soreness/pain like having blue balls in my testicles.

I am freaking out and I dunno what I should do. Should I try to ride it out or should I just start weaning of Fin?
 03/22/2016 03:31 AM
User is offline View Users Profile Print this message

Author Icon
max2223
Newbie

Posts: 9
Joined: 03/15/2016

Those side effects sound kind of serious. You should definitely quit taking it and talk with your doctor.
 04/14/2016 11:21 PM
User is offline View Users Profile Print this message

Author Icon
corally91
Newbie

Posts: 2
Joined: 04/14/2016

i just started propecia and i have noticed pain in my testicles when i started 1mg so i dropped my dose to .25mg still warm in my balls but i read that this is because the body is overworking to create more T because of the lowering of Dht. Still concerned i dont know if its normal
 04/17/2016 03:32 PM
User is offline View Users Profile Print this message

Author Icon
corally91
Newbie

Posts: 2
Joined: 04/14/2016

i had to quit cant stick with something that affects my penis more then my scalp its painful even in my shaft youch but it seems to be easing up the past few days off it
 12/09/2016 09:25 PM
User is offline View Users Profile Print this message

Author Icon
Scott123
Occasional Poster

Posts: 11
Joined: 11/13/2014

I agree. I would choose libido over my hair. How useful the hair is if the libido is killed?

-------------------------
I am still hoping
Statistics
36030 users are registered to the Hair Loss Help forum.
There are currently 0 users logged in.
The most users ever online was 26705 on 04/09/2017 at 11:57 PM.
There are currently 318 guests browsing this forum, which makes a total of 318 users using this forum.

FuseTalk Basic Edition v3.2 - © 1999-2017 FuseTalk Inc. All rights reserved.

Copyright 2001-2017 - All Rights Reserved - Hairlosshelp, Inc